American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Robert A. Wolf. The volume of tubes in complex projective space . Trans. Amer. Math. Soc. 157 (1971) 347-371. MR 0281237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tapio Klemola. On the stability of the cohomology of complex structures . Trans. Amer. Math. Soc. 157 (1971) 87-97. MR 0282383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carlos Alfredo Ruiz. The cohomology of the complex projective Stiefel manifold . Trans. Amer. Math. Soc. 146 (1969) 541-547. MR 0250345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chuan-chih Hsiung. Structures and operators on almost-Hermitian manifolds . Trans. Amer. Math. Soc. 122 (1966) 136-152. MR 0189067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugenio Calabi. Construction and properties of some $6$-dimensional almost complex manifolds . Trans. Amer. Math. Soc. 87 (1958) 407-438. MR 0130698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia